# SDR SIMA20130805001

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 21,884 hours, 18,074 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Thermoswitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  FL 280, EXPERIENCED A SYS 2 BLEED LEAKING WARNING.  APPLIED AOM VOL 1 PROCEDURES AND WERE UNABLE TO RESOLVE ANOMALY.  DIVERTED.  A CHECKLIST DRIVEN "PRECAUTIONARY" ENGINE SHUTDOWN WAS APPLIED AND AN EMERGENCY WAS DECLARED.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  DURING TROUBLESHOOTING, FOUND RT AFT OVERWING COUPLING O-RING BLOWN,  REMOVED AND REPLACED BOTH O-RINGS IAW AMM 36-11-10.  PERFORMED LEAK TEST AND OPS CHECKED GOOD.  NO EICAS MESSAGES PRESENT AT THIS TIME. FOUND THERMAL SWITCH IN RT PYLON HAD TWO BROKEN WIRES.  R & R THERMAL SWITCH IN RT PYLON IAW AMM 36-20-02, PERFORMED TEST OF SWITCH IAW AMM 36-20-02, TASK 36-20-02-700-801-A.  TEST CHECKED GOOD.  ACFT RETURNED TO SERVICE.
